# SDR AALA20161103012

- Difficulty date: November 3, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N9010R
- Make and model: Airbus A319-115
- Aircraft serial: 5789
- Aircraft time: 8,667 hours, 4,327 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Faulted
- Location: Brake/Steering
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  RECEIVED AN ECAM "BRAKE SYSTEM 1 FAULTY".  EMERGENCY DECLARED.  LANDING UNEVENTFUL.   A SUCCESSFUL RESET WAS ACCOMPLISHED DURING FINAL APPROACH.  REMOVED & REPLACED THE BRAKING AND STEERING CONTROL UNIT IAW AMM 32-42-34.  OPS CHECKED GOOD.
